MathSciNet Relay Station
MathSciNet bibliographic data
MR2878346 93E15 (60H10 93D21)
Li, Wuquan; Jing, Yuanwei; Zhang, Siying Adaptive state-feedback stabilization for a large class of high-order stochastic nonlinear systems. Automatica J. IFAC 47 (2011), no. 4, 819–828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement